# SDR 95FDEA01330

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 65562392
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (71C209-02), ON STR TERMINATION SPLICE STR 27L BS 680.  CORROSION FOUND TO BE OUT OF LIMITS, REMOVED STR SPLICE AT BS 680 STR 27L.
